MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CHEMISTRY 1800

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA CHEMISTRY 1800
Model Number ADVIA CHEMISTRY 1800
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Multiple falsely depressed patient results were obtained on multiple complete metabolic panel assays on an advia 1800 instrument.The initial results were not reported to physician(s).The same samples were repeated on an alternate advia 1800 instrument.The repeated results were reported, as the correct results, to the physician(s).The customer did not provide specific assays or results.The customer also indicated that there was a delay of two hours in processing urine drug screen tests due to running maintenance and quality control on the original instrument.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer reported multiple falsely depressed patient results were obtained on an advia 1800 instrument.Quality controls recovered acceptably on the day of the event.The customer reported that the dilution pipetting probe (dpp) had a drip/droplet on its tip.The customer indicated that dilution pipetting probe (dpp) did not appear bent or warp.The customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse performed dpp primes, replaced the dilution probe aspiration pump (dip) seals, and performed a wash.The customer also verified qc.The cause of the depressed patient results is unknown.Siemens is investigating the incident.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2022-00392 on 29dec2022.Additional information (11jan2023): the customer service engineer (cse) performed dilution pipetting probe (dpp) primes, replaced the dilution probe aspiration pump (dip) seals, and performed a wash 2, resolving the issue.System was fully operational upon departure.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CHEMISTRY 1800
Common Device Name
ADVIA CHEMISTRY 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration # 3003637681
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
eric so
511 benedict ave
tarrytown, NY 10591
9145243067
MDR Report Key16067562
Report Number2432235-2022-00392
Device Sequence Number6234452
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY 1800
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/26/2023
Date Device Manufactured07/15/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown